Kimberly (kimberly_a) wrote,
Kimberly
kimberly_a

  • Mood:

Depressed

Been depressed for about a week and a half. Still don't have a psychiatrist, despite the numerous phone calls I've made. Most are not taking new patients, some don't do medication management, and some simply don't call back at all. One guy said he was willing to squeeze me in if I couldn't find anyone else, so I went to see him after a couple weeks of fruitless phone calls seemed to be starting to trigger a spiral into depression. This was Monday last week. He was really aggressive and dogmatic, insisting on factually incorrect information about bipolar disorder ("mood changes cannot be triggered by external events such as lack of sleep") and harassing me about why I don't have a job. I left much more depressed than when I arrived, which seems like an indication that he is not the right psychiatrist for me. So I continued to make more fruitless phone calls. Finally, today, on my therapist's recommendation (she's been getting increasingly concerned about me), I called the actual insurance company, MHN, and they said that *they* will make the calls and find me the names of some appropriate psychiatrists who are accepting new patients. So at least I can stop going through these stupid lists and making phone calls every day, only to get turned away over and over again.

In discussion with Shannon, I decided to start taking Zoloft again, as of last Saturday morning, because it *did* help with my last depressive episode ... it just means I'm back to daily headaches, nausea, and sedation. It's just a short-term plan, until I can get a new psychiatrist who can prescribe me something that will hopefully not cause me so many side effects. I just didn't want to let the depression keep spiralling downward while I was endlessly searching for a Meds Doc.

Been very withdrawn, not wanting to interact with people at all, just wanting to be left alone.
Tags: bipolar disorder, depression, headache, insurance, meds doc, meds-zoloft, nausea, side effects, sleep
Subscribe

  • On Feeling Broken

    My therapist (Melissa) has been on vacation for the past two weeks, and normally I would just take a brief break from therapy while she's gone, but…

  • (no subject)

    The Zoloft caused me a lot of intestinal distress for a while when we raised the dosage, but all the badness went away when we reduced the dose back…

  • Sick

    I got sick Monday evening with some sort of intestinal problem, and it hasn't gone away. After a few days, I went to the doctor (and my BP was 75/57,…

  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your IP address will be recorded 

  • 3 comments